
Ben-u-ron juice
100 mlDelivery to your door
please contact customer support for the exact information
Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.
- Description
- Composition
- Similar products
- More from this brand
- Recipes
ben-u-ron juice contains the analgesic and antipyretic active substance paracetamol.
Application
1. WHAT IS BEN-U-RON JUICE AND WHAT IS IT USED FOR?
ben-u-ron juice contains the analgesic and antipyretic active substance paracetamol.
ben-u-ron juice is used in babies weighing 3 kg or more, children,adolescents and adults for:
symptomatic treatment of mild to moderate pain and/or fever.
If you do not feel better or even worse after three days, consult your doctor.
How is it applied?
What is BEN-U-RON JUICE AND WHAT IS IT USED FOR?
ben-u-ron juice contains the analgesic and antipyretic active substance paracetamol.
ben-u-ron juice is used in babies from 3 kg body weight, children, adolescents and adults for:
symptomatic treatment of mild to moderately severe pain and/or fever.
If you do not feel better or even worse after three days, consult your doctor.
What should you pay attention to before taking it?
What SHOULD YOU CONSIDER BEFORE TAKING BEN-U-RON JUICE?
ben-u-ron juice must not be taken,
- If you are allergic to paracetamol or any of the other ingredients of this medicine listed in section 6 .
- If you have a severe impairment of liver function .
- If you suffer from a certain hereditary metabolic disorder (glucose-6-phosphate dehydrogenase deficiency) .
- If you are chronically alcoholic .
Warnings and precautions.
Please talk to your doctor or pharmacist before taking ben-u-ron juice, especially
- If you have an impairment of liver function, such as
hepatitis or a congenital disease with jaundice (Gilbert's syndrome) .
- in case of pre-damaged kidney .
- in cases of chronic malnutrition .
- In case of excessive alcohol consumption (intensification of the liver-damaging effect) .
To avoid the risk of overdose, ensure that medicines taken at the same time do not contain paracetamol.
In higher doses (more than 650 mg per dose and/or more than 2000 mg per day) paracetamol may only be used on a doctor's prescription and only for as long as absolutely necessary.
Exceeding the recommended dose may cause very severe liver and kidney damage.
General information about painkillers.
Possible concomitant diseases
If fever persists, there are signs of a (second) infection or the symptoms persist for more than three days, a medical check-up is required.
Painkiller headache.
Prolonged high-dose, non-intended use of painkillers may cause headaches, which must not be treated by increased doses of the medicine.
Kidney damage
In general, the habitual use of painkillers, especially when combined with several analgesic agents, can lead to permanent kidney damage with the risk of kidney failure.
Stopping painkillers.
If painkillers are discontinued abruptly after prolonged high-dose (not intended) use, headaches as well as fatigue, muscle pain, nervousness and vegetative symptoms may occur. These complaints subside within a few days. Until then, do not take painkillers again and do not take them again without medical advice.
Please ask your doctor for advice if any of the conditions listed under "General information about Painkillers" could be applicable.
Taking ben-u-ron juice with other medicines.
Inform your doctor or pharmacist if you are taking/using, have recently taken/used or intend to take/use any other medicines.
Use information 2/10 ben-u-ron juice
Combination of paracetamol (the
Possible interactions
Active ingredient in ben-u-ron) with:
Medicinal products which, due to their
Life damage
Properties have an influence on the liver
have such as: Medicine against epilepsy
(phenytoin, carbamazepine),
Tuberculosis drugs (rifampicin),
John's wort preparations
Anticoagulants
Blood clotting inhibiting effect can ("anticoagulants")
in case of prolonged use (more than one week), the effect can be intensified.
Certain medicines for pain
Delayed excretion of paracetamoland fever (salicylamide).
Determined medicinal product for gout
The degradation of paracetamol can (probenecid)
be slowed down, the dose of ben-u-ron should therefore be reduced.
Determined antibiotic = medicinal product
The breakdown of the antibiotic can be
against infections (chloramphenicol)
be delayed (increased side effects possible)
Determined medicinal product against infections
The tendency to diminish white
with HIV (zidovudine)
Blood cell count (neutropenia) is increased. ben-u-ron should therefore only be taken at the same time as zidovudine on medical advice.
Medicines for delaying the
Absorption and onset of action of gastric emptying (e.g. propantheline).
Paracetamol can be delayed
Medicinal products used to accelerate the
Leading to absorption and onset of action of gastric emptying (e.g.
Paracetamol can be acceleratedMetoclopramide)
Determined agent for the reduction of elevated
Absorption and efficacy of blood lipids (cholestyramine)
Paracetamol may be reduced.
Alcohol Liver damage (see section "2. What should you be aware of before taking ben-u-ron juice?").
Effects on laboratory tests:
The intake of paracetamol can influence laboratory tests, such as uric acid determination, as well as blood sugar determination.
Taking ben-u-ron juice with food and alcoholDo not drink alcohol while taking ben-u-ron juice. Taking it after meals may lead to a delayed onset of action.
Use information 3/10 ben-u-ron juice
Pregnancy and breastfeeding.
If you are pregnant or breast-feeding, or if you suspect you may be pregnant or intend to become pregnant, ask your doctor or pharmacist for advice before using this medicine.
Pregnancy:
If necessary, ben-u-ron juice can be taken during pregnancy.
become. You should take the lowest possible dose that will relieve your pain and/or fever and you should take the medicine for the shortest possible period of time. Contact your doctor if the pain and/or fever are not relieved or if you need to take the medicine more often.
Breastfeeding time:
Paracetamol passes into breast milk. Since adverse effects on the infant have not been reported so far, interruption of breastfeeding is usually not necessary.
However, the dosage should be kept as low as possible and the duration of application as short as possible.
Driving ability and ability to operate machinery.
Paracetamol, the active substance in ben-u-ron juice, has no effect on the ability to drive or use machinery. Nevertheless, caution is always advised after taking a painkiller because of possible side effects.
ben-u-ron juice contains sucrose, methyl 4-hydroxybenzoate, propyl 4-. hydroxy-benzoate and gelborange S.
This medicinal product contains sucrose. Therefore, please only take ben-u-ron juice after consulting your doctor if you know that you suffer from a sugar intolerance.
5 ml (corresponding to 1 dosing syringe) contain 2.5 g sucrose corresponding to approx. 0.2 bread units (BE). This must be taken into account in patients with diabetes mellitus.
Methyl 4-hydroxybenzoate and propyl 4-hydroxybenzoate may cause allergic reactions,
also cause late reactions.
The dye gelborange S may cause allergic reactions.
How should the medicine be taken?
HOW TO TAKE BEN-U-RON JUICE?
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Ask your doctor or pharmacist if you are not sure.
Dosage
In principle, painkillers should be dosed as low as is necessary for a sufficient effect in order to keep the risk of the occurrence of undesirable effects as low as possible.
The time interval between two doses should be at least 6 hours.
For exact dosing, a dosing syringe printed with a measuring scale is enclosed in the pack.
Instructions for use 4/10ben-u-ron juice
Unless otherwise prescribed by a doctor, the usual dose is:
Maximum daily dose
Age | Body weight single dose |
(24 hours) | |
1.0 ml | |
4 x 1.0 ml | |
0 - 3 months | 3 kg |
(corresponding to 40 mg | |
(equivalent to 160 mg | |
Paracetamol) | |
Paracetamol) | |
1.5 ml | |
4 x 1.5 ml | |
0 - 3 months | 4 -5 kg |
(equivalent to 60 mg | |
(corresponding to 240 mg | |
Paracetamol) | |
Paracetamol) | |
2.0 ml | |
4 x 2.0 ml | |
3 - 6 months | 6 kg |
(corresponding to 80 mg | |
(corresponding to 320 mg | |
Paracetamol) | |
Paracetamol) | |
2.5 ml | |
4 x 2.5 ml | |
6 - 9 months | 7 kg |
(corresponding to 100 mg | |
(equivalent to 400 mg | |
Paracetamol) | |
Paracetamol) | |
3.0 ml | |
4 x 3.0 ml | |
6 - 12 months | 8 kg - 9 kg |
(corresponding to 120 mg | |
(corresponding to 480 mg | |
Paracetamol) | |
Paracetamol) | |
3.5 ml | |
4 x 3.5 ml | |
1 - 2 years | 10 kg |
(corresponding to 140 mg | |
(equivalent to 560 mg | |
Paracetamol) | |
Paracetamol) | |
4.0 ml | |
4 x 4.0 ml | |
1 - 2 years | 11 kg - 12 kg |
(equivalent to 160 mg | |
(corresponding to 640 mg | |
Paracetamol) | |
Paracetamol) | |
5.0 ml | |
4 x 5.0 ml | |
2 - 3 years | 13 kg - 15 kg |
(corresponding to 200 mg | |
(corresponding to 800 mg | |
Paracetamol) | |
Paracetamol) | |
6.0 ml | |
4 x 6.0 ml | |
3 - 5 years | 16 kg - 18 kg |
(corresponding to 240 mg | |
(corresponding to 960 mg | |
Paracetamol) | |
Paracetamol) | |
7.5 ml | |
4 x 7.5 ml | |
5 - 6 years | 19 kg - 21 kg |
(corresponding to 300 mg | |
(corresponding to 1,200 mg | |
Paracetamol) | |
Paracetamol) | |
8.0 ml | |
4 x 8.0 ml | |
6 - 8 years | 22 kg - 25 kg |
(corresponding to 320 mg | |
(equivalent to 1,280 mg | |
Paracetamol) | |
Paracetamol) | |
10.0 ml | |
4 x 10.0 ml | |
8 - 11 years | 26 kg - 29 kg |
(equivalent to 400 mg | |
(equivalent to 1,600 mg | |
Paracetamol) | |
Paracetamol) | |
11.0 ml | |
4 x 11.0 ml | |
8 - 11 years | 30 kg - 32 kg |
(equivalent to 440 mg | |
(corresponding to 1,760 mg | |
Paracetamol) | |
Paracetamol) | |
12.5 ml | |
4 x 12.5 ml | |
11 - 12 years | 33 kg - 42 kg |
(corresponding to 500 mg | |
(corresponding to 2,000 mg | |
Paracetamol) | |
Paracetamol) | |
Youth | |
12.5 ml | |
4 x 12.5 ml | |
from 12 years | |
from 43 kg | |
(corresponding to 500 mg | |
(equivalent to 2,000 mg | |
and | |
Paracetamol) | |
Paracetamol) | |
Adults |
The maximum daily dose (24 hours) given in the table must not be exceeded under any circumstances.
Use information 5/10 ben-u-ron juice
Children under 3 years
ben-u-ron juice must only be given to children under 3 years of age on a doctor's prescription.
Children under 3 kg body weight.
Use of ben-u-ron juice in children under 3 kg body weight is not recommended as the dose strength is not suitable for this age group.
Youths from 12 years and adults (from 43 kg body weight)
For these patient groups, ben-u-ron is also available in a different dosage form and strength.
Older patients (from 65 years)
No special dose adjustment based on age is required. In case of underweight and organ dysfunction, please follow the corresponding instructions.
Patients with liver dysfunction.
In patients with liver dysfunction and Gilbert's syndrome (a congenital disease), the dose must be reduced or the dose interval (= the time interval between two doses) must be extended. At severe hepatic impairment paracetamol must not be used (see section 2).
Patients with renal dysfunction.
In cases of severe renal impairment, a dose interval of at least 8 hours must be observed.
Type and duration of use
For ingestion.
The bottle must be shaken vigorously before use. For precise dosing, a dosing syringe printed with a measuring scale is included in the pack.
1. 2. 3. 4.
Please use this dosing syringe as described below:
1. Open the childproof cap of the bottle. To do this, you must press the shutter down and at the same time turn it anti-clockwise in the direction of the arrow.
2. Insert the clean and dry dosing syringe into the neck of the bottle so that it is firmly seated up to the stop in the syringe adapter.
3. To fill the dosing syringe without bubbles, now carefully turn the bottle upside down. Hold the dosing syringe firmly and slowly pull the syringe plunger down to the desired dosage in millilitres (ml).
4. The corresponding blue marker should be placed immediately below the
The end of the syringe barrel must be visible.
Use information 6/10 ben-u-ron juice
5. If air bubbles appear or if you have dosed beyond the desired mark, you can return all or part of the juice by pressing the syringe plunger upwards and re-dose. If more than 5 ml per intake is required, the dosing syringe must be filled several times accordingly.
6. Place the bottle with the attached dosing syringe upright again and remove the dosing syringe from the neck of the bottle by gently turning while pulling at the same time.
You can empty the juice directly from the dosing syringe into your mouth or put it on a spoon for ingestion.
Use in children: when administered directly into the mouth, the child should sit upright. The syringe is best emptied slowly against the inside of the cheek. To avoid swallowing, always adjust the emptying of the syringe to the child's swallowing speed.
For hygienic reasons, the dosing syringe should only be used for this medicine and only by one person.
After ingestion, the dosing syringe must be cleaned immediately. To do this, pull the dosing syringe completely apart after use, i.e. pull the syringe plunger completely out of the syringe barrel. The two individual parts must now be carefully rinsed with warm water and then dried. Please do not use any washing-up liquid and do not clean the syringe in the dishwasher!
Taking after meals may lead to a delayed onset of action.
The duration of application should be limited to the duration of the disease.
If the symptoms persist for more than 3 days, a doctor must be consulted.
If you have taken more ben-u-ron juice than you should. should
To prevent the risk of overdose, make sure that other medicines used at the same time do not contain paracetamol.
In the event of an overdose, symptoms such as nausea, vomiting, loss of appetite, paleness and abdominal pain generally occur within 24 hours.
The risk of poisoning is particularly high in elderly people, small children, people with liver disease, chronic alcohol abuse, chronic malnutrition or undernourishment and when taking medicines at the same time that have an effect on liver function.
If you have taken a larger amount of ben-u-ron juice than recommended, call immediately seek the help of a doctor!
Note to healthcare professionals: Information on the treatment of a Overdosage with paracetamol can be found at the end of this leaflet!
If you forget to take ben-u-ron juice.
Do not take double the amount if you have forgotten to take it before.
Take the next dose at the usual time.
If you stop taking ben-u-ron juice.
pain and possibly fever could reappear.
Use information 7/10 ben-u-ron juice
Sudden discontinuation after prolonged high-dose, non-intended use of painkillers can cause headaches and other complaints. See: "General information on painkillers" in section 2.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.
What are the possible side effects?
HOW TO STORE BEN-U-RON JUICE?
Do not store above 25°C.
Keep this medicine out of the reach of children.
Do not use this medicinal product after the expiry date which is stated on the label and outer carton after "EXPIRED BY:". The expiry date refers to the last day of the month indicated.
Shelf life after opening when stored up to a maximum of 25°C: 12 months.
Do not dispose of medicinal products in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In doing so, they contribute to the protection of the environment.
Special instructions for storage
5 HOW TO STORE BEN-U-RON JUICE?
Do not store above 25°C.
Keep this medicine out of the reach of children.
Do not use this medicinal product after the expiry date which is stated on the label and carton after "use by:". The expiry date refers to the last day of the month indicated.
Shelf life after opening when stored up to a maximum of 25°C: 12 months.
Do not dispose of medicinal products in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In doing so, they contribute to the protection of the environment.
Special notes on the content
PACKAGE CONTENTS AND FURTHER INFORMATION
What ben-u-ron juice contains
- The active substance is: paracetamol
1 dosing syringe with 5 ml syrup contains 200 mg paracetamol .
- The other ingredients are:
Sucrose, methyl 4-hydroxybenzoate (E 218), propyl 4-hydroxybenzoate (E 216), sodium citrate, tragacanth, citric acid monohydrate, cream flavouring, yellow orange S (E 110), purified water.
Orange-coloured, homogeneous syrup with an aromatic smell.
100 ml syrup in an amber glass bottle with child-proof plastic screw cap and plastic dosing syringe (medical product CE 0123 from STELLA Kunststofftechnik GmbH, 65343 Eltville).
Information leaflet
Download the information leafletWirkstoff: PARACETAMOL
EAN: 9088881311478, 09088881311478
PZN: 1311475